Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Acceleration of convergence of a family of logarithmically convergent sequences


Author: Andrew H. Van Tuyl
Journal: Math. Comp. 63 (1994), 229-246
MSC: Primary 40A25; Secondary 65B05
MathSciNet review: 1234428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of several sequence transformations is investigated as $ n \to \infty $ when applied to a certain family of logarithmically convergent sequences. The transformations considered are the iterations of the transformations $ e_1^{(s)}({A_n})$ of Shanks and $ {W_n}$ of Lubkin, the $ \theta $-algorithm of Brezinski, the Levin u-and v-transforms, and generalizations of the $ \rho $-algorithm and the Neville table. Computational results are given for both real and complex sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 40A25, 65B05

Retrieve articles in all journals with MSC: 40A25, 65B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1234428-2
PII: S 0025-5718(1994)1234428-2
Keywords: Acceleration of convergence, logarithmic convergence, Levin u-transform, $ \theta $-algorithm, $ \rho $-algorithm, slowly convergent series, slowly convergent sequences, transformations of sequences
Article copyright: © Copyright 1994 American Mathematical Society